Alert archive / Minnesota / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 19, 2011, 8:26 AM CDT for Kanabec County, Mille Lacs County, Minnesota. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 8:26 AM CDT (13:26 UTC)
- Expired
- Jul 19, 2011, 9:45 AM CDT
- In force
- 79 min
- Issued by
- NWS Twin Cities, MN
Counties Kanabec County, MN, Mille Lacs County, MN
The radar
The Duluth radar (KDLH), 126 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 1.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5144 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
415
WWUS83 KMPX 191326
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
826 AM CDT TUE JUL 19 2011
MNZ044-045-191445-
KANABEC-MILLE LACS-
826 AM CDT TUE JUL 19 2011
...THUNDERSTORMS MOVING INTO KANABEC AND MILLE LACS COUNTIES THROUGH
945 AM CDT...
AT 820 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A CLUSTER OF
STRONG THUNDERSTORMS EXTENDING FROM NEAR 4 MILES NORTH OF HILLMAN
WEST TO FORT RIPLEY. THESE STORM WERE MOVING EAST AT 35 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS AS THEY MOVE INTO THE AREA.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
VINELAND.
ONAMIA.
BAYVIEW.
WAHKON.
ISLE.
WARMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4616 9342 4616 9306 4615 9304 4598 9304
4597 9313 4583 9314 4593 9377 4598 9377
4599 9381 4624 9382 4625 9381 4626 9344
TIME...MOT...LOC 1325Z 281DEG 28KT 4606 9386
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 19, 6:00 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 19, 6:00 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 12Z TAFS AND COR FOR ISSUE TIME
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 AM CDT TUE JUL 19 2011
.DISCUSSION...ISSUED 414 AM CDT
MAIN CONCERNS FOR THE UPCOMING WEEK CONTINUE TO BE THE OPPRESSIVE
HEAT THROUGH WEDNESDAY AND ANY THUNDER CHANCES ALONG THE WAY. FOR
THE HEAT...MODELS CONTINUE TO DRIVE A FRONT THROUGH THE AREA
WEDNESDAY NIGHT THAT STILL LOOKS TO TAKE ENOUGH OF A BITE OUT OF
THE HEAT AND HUMIDITY TO LET THE HEAT WARNINGS EXPIRE WEDNESDAY
EVENING. AS FOR POPS...IT CONTINUES TO BE A LOW CONFIDENCE
FORECAST...AS H7 TEMPS WOULD CONTINUE TO INDICATE CAPPING BEING
VERY STRONG...BUT VERY MOIST TROPICAL AIRMASS IN PLACE WITH
OCCASIONAL FRONTAL PASSAGES WILL KEEP THUNDER CHANCES GOING FOR
THE BETTER PART OF THE NEXT WEEK.
THIS MORNING...SFC ANALYSIS CONTINUES TO SHOW A WEAK SFC LOW OVER
NORTH CENTRAL SODAK...WITH A WARM FRONT TAKING SHAPE FROM NEAR
MOBRIDGE...TO ABERDEEN...SE TO VERY NEAR THE BUFFALO RIDGE ACROSS
SW MN AS INDICATED BY WINDS BACKING TO THE SE OVERNIGHT TO THE
NORTH OF THE BOUNDARY. INCREDIBLE AMOUNTS OF MOISTURE AND
INSTABILITY HAVE BUILT UP ALONG AND JUST NORTH OF THIS BOUNDARY...
WITH THE 8Z SPC MESO ANALYSIS SHOWING 4000 TO 5000 J/KG OF MLCAPE
NEAR THE BOUNDARY. IN WATER VAPOR IMAGERY...MOISTURE PLUME THAT
HAD SLID NORTH OF THE AREA YESTERDAY HAS SUNK BACK SOUTH INTO
MOST OF THE MPX CWA THIS MORNING...WHICH SHOULD OPEN THE DOOR FOR
MORE CONVECTION ACROSS THE CWA TODAY THAN WHAT WAS SEEN YESTERDAY.
TODAY THROUGH WEDNESDAY NIGHT. TO GO ALONG WITH THE CONTINUING HEAT
WAVE...OTHER AREA OF CONCERN WILL BE THUNDER/SEVERE POTENTIAL
THROUGH THE PERIOD. FOR HEAT...BOTH DAYS SHOULD BE A REPEAT OF
WHAT WAS SEEN MONDAY...WITH ANYWHERE THAT DOES NOT SEE SOME RELIEF
FROM CLOUD COVER HAVING NO PROBLEM REACHING THE MID/UPPER 90S WITH
APPARENT TEMPS AGAIN RUNNING UP TO AT TIMES BETWEEN 110 AND 120.
AS FOR POPS...FAVORED THEM ALONG TWO BOUNDARIES DURING THIS
PERIOD. FOR TODAY IT IS THE WARM FRONT OVER SW MN THAT WILL BE
LIFTING NE THROUGH THE DAY. FOR WEDNESDAY...AND IN PARTICULAR
WEDNESDAY NIGHT...IT IS A COLD FRONT THAT WILL BE COMING THROUGH THE
AREA. FOR BOTH BOUNDARIES...STAYED CLOSE TO THE SREF DEPICTION OF
THINGS AS IT FELL NICELY WITHIN AVAILABLE DETERMINISTIC GUIDANCE.
FOR TODAY... BIGGEST CONCERN FOR THUNDER SITS ALONG AND NORTH OF
I-94. THIS IS WHERE A PERSISTENT BAND OF ACCUS HAS BEEN ALL NIGHT
IN ASSOCIATION WITH RETURNING THETA-E ADVECTION /ON STRONG
ML/MUCAPE GRADIENT/. EXPECT THUNDER TO BUILD SOUTHEAST ALONG THE
CAPE GRADIENT THROUGH THE MORNING. HOW FAR SOUTHEAST IT BUILDS IS
SOMEWHAT DIFFICULT TO SAY...BUT THE SREF PROJECTION OF THE LLJ AND
MOISTURE TRANSPORT DURING THE DAY WOULD INDICATE NRN PART OF CWA
WILL HAVE THE BEST CHANCE FOR THUNDER. AS FOR SEVERE...AS IS
CURRENTLY BEING SEEN UP IN THE FARGO AREA...A SEVERE THREAT EXISTS
FOR TODAY. WITH THE WARM FRONT LIFTING NORTH...LOW-LEVEL
HODOGRAPHS FROM THE NAM IN PARTICULAR WOULD SUGGEST A TORNADO
THREAT ALONG AND NORTH OF THE WARM FRONT...AND THE 5000+ J/KG OF
CAPE SHOULD BE MORE THAN ENOUGH TO SUPPORT A HAIL/WIND THREAT. THE
MAIN LIMITATIONS FOR SEVERE WEATHER WILL BE THE CAPPING INVERSION
AND THE LACK OF DEEP LAYER BULK SHEAR...AS MID LEVEL WINDS WILL BE
30 KTS OR LESS. MOST OF WEDNESDAY LOOKS DRY AS H7 TEMPS WARM EVEN
FURTHER...BUT WEDNESDAY NIGHT ALL MODELS MOVE A DECENT COLD FRONT
THROUGH THE CWA. MOST MODELS DO NOT GENERATE CONVECTION ALONG THE
FRONT /SREF PROBS ONLY 20 TO 40 PERCENT/...BUT AM FINDING IT HARD
TO BELIEVE A COLD FRONT COMING THROUGH WITH 4000+ J/KG OUT AHEAD
OF IT WILL COME THROUGH WITHOUT ANY THUNDER...SO HAVE CONTINUED
CHANCE POPS OUT AHEAD OF IT.
FOR THURSDAY INTO THE WEEKEND...THE FROPA WEDNESDAY NIGHT LOOKS
TO BRING A BRIEF ONE DAY RESPITE FROM THE HEAT AND HUMIDITY...BUT
MODELS STARTING TO AGREE ON WARM FRONT RIFLING BACK NORTH THURSDAY
NIGHT...WITH DEWPS RETURNING TO THE 70S FRIDAY TO GO ALONG WITH
UPPER 80S/LOWER 90S HIGHS. BASED ON THE ECMWF/GEM...FRIDAY NIGHT
LOOKS THE MOST INTRIGUING FOR THUNDER POTENTIAL...AS A COLD
FRONT/TRIPLE POINT WORK INTO MN...WITH BOTH BLOWING UP QUITE THE
COMPLEX OF THUNDERSTORMS OVER CENTRAL /ECMWF/ OR SOUTHERN /GEM/ MN
THAT WOULD WORK INTO WI FOR SATURDAY.
&&
.AVIATION.../12Z TAF ISSUANCE/
CANOPY OF MID/HI CLDS FROM UPSTREAM COMPLEX OF TSTMS HAS KEPT THE
FOG AT BAY. MAY STILL SEE BRF VSBYS ARND 1-2SM AT RNH/EAU UNTIL
ARND 13Z. OTHERWISE MOST IMMEDIATE CONCERN IS WITH THE COMPLEX OF
SVR TSTMS APRCHG DTL. THIS SYSTEM IS STILL STRENGTHENING WITH CLOUD
TOP TEMPS COOLING ACCOMPANIED BY SIGNIFICANT INCRS IN LGTNG
ACTIVITY. AREA OF STORMS HAS ALSO BEEN PICKING UP SPEED AND NOW
TRACKING ESE 25-30 KTS AS COLD POOL DEVELOPS BND IT. ATTM IT LOOKS
LIKE IT SHUD PASS JUST N OF AXN...BUT MAY BEGIN TO TRACK MORE SE
DOWN INCRSG NNW-SSE 850-300 MB TKNS FIELD TWRD STC. WITH ENUF OF A
TURNING AND IT MAY ALSO AFFECT MSP/RNH AFT 15-16Z. ONCE THIS COMPLEX
PASSES XPCT TSTMS THIS AFTN/EVE TO DVLP MAINLY N OF TAF SITES AS
WRMFNT PUSHES NORTH. TIGHTENING SFC PRES GRAD WILL BRING WND GUSTS
THIS AFTN 20-25 KTS RWF/AXN. DON'T EXPCT MUCH FOG COMING NITE WITH
MORE WIND IN TIGHTER PRES GRADIENT.
MSP...MAIN CONCERN IS WITH PSBL TSTMS AFT 15Z IF COMPLEX OF STORMS
NR DTL IN NW MN BGNS TO TRACK MORE SE. EXPCT WAA AHD OF THIS COMPLEX
TO CONTINUE TO FUEL IT. NOTE THAT VAD WNDS AT WDL HAVE INCSRD TO 20
TO 25 KTS FROM THE SW LAST COUPLE OF HRS. IF THIS COMPLEX REACHES
MSP IT WOULD HAVE THE POTENTIAL OF PRODUCING HIGH WINDS. ANY TSTMS
WHICH DVLP THIS AFTN AND EVE SHUD BE N OF MSP.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT WEDNESDAY FOR ANOKA-BENTON-
BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE
LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-
SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.
WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT WEDNESDAY FOR BARRON-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.
&&
MPG/BAPHazardous weather outlook, Jul 19, 4:42 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 442 AM CDT TUE JUL 19 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 200945- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 442 AM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS FOR CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...MAINLY ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR FROM THIS MORNING INTO THE EVENING. A WARM FRONT OVER SOUTHWEST MINNESOTA WILL LIFT NORTHEAST ACROSS THE OUTLOOK AREA THROUGH THE DAY...WITH THUNDERSTORMS EXPECTED TO DEVELOP OUT AHEAD OF IT. THE STRONGER STORMS WILL CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. IN ADDITION...A FEW TORNADOES WILL BE POSSIBLE BY THE AFTERNOON. EXCESSIVE HEAT WILL CONTINUE ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. ONCE AGAIN...AFTERNOON HEAT INDICES WILL GET INTO THE 105 TO 115 RANGE...WITH LOWS OVERNIGHT ONLY FALLING INTO THE MID 70S TO LOWER 80S. SEE THE LATEST EXCESSIVE HEAT WARNING STATEMENT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AHEAD OF A COLD FRONT THAT WILL WORK ACROSS THE OUTLOOK AREA. LARGE HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL WOULD BE POSSIBLE WITH ANY STORMS WHICH DEVELOP. CHANCES INCREASE AGAIN FOR THUNDERSTORMS ACROSS THE ENTIRE AREA FRIDAY INTO SATURDAY NIGHT AS ANOTHER SURFACE BOUNDARY SLOWLY MOVES THROUGH. HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE OUTLOOK AREA THROUGH WEDNESDAY...WITH HIGH TEMPERATURES MAINLY IN THE 90S... AND HEAT INDEX VALUES ABOVE 105 DEGREES. SEE THE LATEST EXCESSIVE HEAT WARNING STATEMENT FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Jul 19, 6:20 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 AM CDT TUE JUL 19 2011
MNZ042-191200-
TODD-
620 AM CDT TUE JUL 19 2011
AT 614 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 18 MILES NORTH OF BATTLE LAKE. THIS STORM WAS MOVING
EAST TO SOUTHEAST AT 35 MPH. THIS STORM MAY AFFECT NORTHERN TODD
COUNTY AFTER 7 AM IF IT TURNS OR DEVELOPS FARTHER SOUTH.
THIS STORM COULD PRODUCE WINDS UP TO 50 MPH AND FREQUENT CLOUD TO
GROUND LIGHTNING AS WELL AS VERY HEAVY RAINFALL.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HEWITT.
BERTHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4620 9494 4627 9516 4631 9517 4636 9516
4637 9515 4637 9485
TIME...MOT...LOC 1116Z 290DEG 29KT 4655 9569
BAPSpecial weather statement, Jul 19, 7:43 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
743 AM CDT TUE JUL 19 2011
MNZ043-191400-
MORRISON-
743 AM CDT TUE JUL 19 2011
...THUNDERSTORMS MOVING OVER MORRISON COUNTY THROUGH 900 AM CDT...
AT 738 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF MOTLEY TO
MOTLEY TO BERTHA. THESE STORMS WERE MOVING SOUTHEAST AT 35 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MOTLEY.
CUSHING.
RANDALL.
HARDING.
LITTLE FALLS.
LASTRUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DUE TO THE GUSTY WINDS... CONSIDER SEEKING SHELTER AND STAY AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4631 9454 4634 9442 4630 9435 4626 9434
4623 9439 4616 9436 4616 9382 4598 9381
4598 9377 4588 9377 4591 9427 4603 9465
4635 9466
TIME...MOT...LOC 1242Z 294DEG 33KT 4643 9458 4631 9461
4627 9500Special weather statement, Jul 19, 7:46 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 AM CDT TUE JUL 19 2011
MNZ042-191315-
TODD-
746 AM CDT TUE JUL 19 2011
...THUNDERSTORMS MOVING OVER TODD COUNTY THROUGH 815 AM CDT...
AT 742 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOTLEY TO 3 MILES EAST OF
BERTHA. THESE STORMS WERE MOVING SOUTHEAST AT 35 MPH. THE SEVERE
THUNDERSTORM WARNING WHICH WAS IN EFFECT HAS EXPIRED. ALTHOUGH
SEVERE WEATHER IS NOT ANTICIPATED... WIND GUSTS JUST BELOW SEVERE
LIMITS REMAIN POSSIBLE.
WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PHILBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DUE TO THE GUSTY WINDS WHICH ARE EXPECTED... CONSIDER SEEKING
SHELTER AND STAYING AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4628 9465 4628 9464 4612 9465 4612 9466
4627 9516 4629 9517 4634 9466
TIME...MOT...LOC 1246Z 294DEG 33KT 4630 9456 4626 9495Special weather statement, Jul 19, 8:26 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
826 AM CDT TUE JUL 19 2011
MNZ044-045-191445-
KANABEC-MILLE LACS-
826 AM CDT TUE JUL 19 2011
...THUNDERSTORMS MOVING INTO KANABEC AND MILLE LACS COUNTIES THROUGH
945 AM CDT...
AT 820 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A CLUSTER OF
STRONG THUNDERSTORMS EXTENDING FROM NEAR 4 MILES NORTH OF HILLMAN
WEST TO FORT RIPLEY. THESE STORM WERE MOVING EAST AT 35 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS AS THEY MOVE INTO THE AREA.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
VINELAND.
ONAMIA.
BAYVIEW.
WAHKON.
ISLE.
WARMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4616 9342 4616 9306 4615 9304 4598 9304
4597 9313 4583 9314 4593 9377 4598 9377
4599 9381 4624 9382 4625 9381 4626 9344
TIME...MOT...LOC 1325Z 281DEG 28KT 4606 9386The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:20 AM CDT | Special Weather Statement | MPX | Todd | 40 min |
| Jul 19, 6:48 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 57 min |
| Jul 19, 7:43 AM CDT | Special Weather Statement | MPX | Morrison | 77 min |
| Jul 19, 7:46 AM CDT | Special Weather Statement | MPX | Todd | 29 min |
| Jul 19, 8:19 AM CDT | Areal Flood Advisory | MPX | Morrison | 3 hr |
| Jul 19, 8:35 AM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 55 min |
| Jul 19, 8:53 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 82 min |
| Jul 19, 9:01 AM CDT | Flash Flood Warning | MPX | Mille Lacs, Morrison | 5 hr |
| Jul 19, 9:30 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 42 min |
| Jul 19, 9:45 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Sherburne | 60 min |
| Jul 19, 10:09 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 36 min |
| Jul 19, 10:40 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey | 80 min |
| Jul 19, 11:11 AM CDT | Areal Flood Advisory | MPX | Anoka, Dakota, Ramsey, Washington | 3 hr |
| Jul 19, 11:25 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 65 min |
| Jul 19, 4:49 PM CDT | Special Weather Statement | MPX | Rusk | 41 min |
| Jul 19, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 54 min |
| Jul 19, 6:05 PM CDT | Tornado Warning | MPX | Barron, Rusk | 55 min |
| Jul 19, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 60 min |
| Jul 19, 6:54 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 66 min |
Nearby
Special Weather Statements in Minnesota, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.